# SDR 07FDEA02403

- Difficulty date: July 9, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: 651593810
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR LOCATED AT BS 700 ON FRAME BETWEEN STR S-20R AND S-23R.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REMOVED EXISTING REPAIR REF SRM 51-30-2.  FABRICATED INNER CHORD REF DWG 65-82614.  INSTALLED REPAIR ANGLES REF DWG 65-15938 AND DWG 65-82614 AND SRM 51-30-2.
